# SDR DHL2007746535

- Difficulty date: August 21, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS, 950 A O/B AT STR 29 RT, LOWER FRAME HAS EXFOLIATING CORROSION.  REMOVED SHEAR TIE AT AFT CARGO COMPT IAW B-727 SRM 51-30-2.  FABRICATED SHEAR TIE, MAT USED BAC 1505-29222, 7075-T6, PO NR 9004670, DIMENSION 7", IAW.B-727. SRM 53-10-2, FIG-5 AND 51-30-5.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED NEW SHEAR TIE AT BS 950A, STR 29R, IAW B-727 SRM 51-30-2.
